# SDR 2002UALA00045

- Difficulty date: January 8, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 37,729 hours, 13,837 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61191
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOWNLOCK ACTUATOR LINE RUPTURED.  LOSS OF LEFT HYDRAULIC SYSTEM.  FATIGUE FAILURE OF HOSE IN BRAIDS AT SWAGGED B-NUT END.  REPLACED HOSE.
